# SDR AALA20160129004

- Difficulty date: January 29, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 52,052 hours, 18,242 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1721651
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RELAMPED EMER LIGHT AT DEF SEAT 17, STILL INOPERATIVE.  REPLACED SEAT 17 DEF HARNESS CONNECTOR NEAR WALL & ACCOMPLISHED OPERATIONAL CHECKS IAW 33-51-11.  ALL CHECKED NORMAL.  THE ACFT WAS NOT GNDED.
